# SDR 9JLA2021051829344

- Difficulty date: May 8, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N400TC
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 9,360 hours, 7,456 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17425292
- Part serial: 10710
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT A SMALL PIECE OF CO-PILOTS OXYGEN MASK SEPARATED FROM THE MASK ASSEMBLY. THE PLANNED FLIGHT WAS CANCELLED. THE MAINTENANCE TEAM REMOVED THE DEFECTIVE CO-PILOTS OXYGEN P/N 174252-92 S/N10710 AND INSTALLED AN OVERHAULED MASK ASSEMBLY. THE AIRCRAFT WAS RETURNED TO SERVICE. TOTAL TIME IN SERVICE 709.3 HRS
